MAUDE Adverse Event Report: RESPIRONICS, INC. BIPAP PRO BIFLEX; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. BIPAP PRO BIFLEX; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number 660P
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Codes Asthma (1726); Pulmonary Emphysema (1832); Headache (1880); Dizziness (2194); Cancer (3262); Unspecified Respiratory Problem (4464); Skin Inflammation/ Irritation (4545); Upper Respiratory Tract Irritation (4872)
Date of Event 01/20/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.This report was related to a bipap pro biflex device.Nose irritation, respiratory tract irritation, dizziness and or headache, asthma, lung disease, cancer, and lung emphysema.Medical intervention was not specified.The manufacturer was made aware of this complaint through a representative of the customer.The device has not yet been returned to the manufacturer for evaluation.If any additional information is received, a follow-up report will be filed.
 
Additional Manufacturer Narrative
During internal review, it was determined that a duplicate report was previously submitted for this event under (b)(4).That submission was entered in error and should not be considered a separate or additional event.The current report on (b)(4) 2518422-2025-046233 reflects the accurate and intended submission for this complaint.No new information or new incident occurred; this correction is to clarify and remove the unintended duplicate report.

Brand Name
BIPAP PRO BIFLEX
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key23653455
Report Number2518422-2025-112116
Device Sequence Number18648725
Product Code BZD
UDI-Device Identifier00606959031166
UDI-Public(01)00606959031166
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 01/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number660P
Device Catalogue Number660P
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2024
Supplement Date Received by Manufacturer01/20/2026
Initial Report FDA Received Date11/25/2025
Supplement Report FDA Received Date01/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/22/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1974-2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown